Economics at your fingertips  

On a construction of multivariate distributions given some multidimensional marginals

Nabil Kazi-Tani () and Didier Rulliere ()
Additional contact information
Nabil Kazi-Tani: SAF - Laboratoire de Sciences Actuarielle et Financière - UCBL - Université Claude Bernard Lyon 1 - Université de Lyon

Post-Print from HAL

Abstract: In this paper, we investigate the link between the joint law of a d-dimensional random vector and the law of some of its multivariate marginals. We introduce and focus on a class of distributions, that we call projective, for which we give detailed properties. This allows us to obtain necessary conditions for a given construction to be projective. We illustrate our results by proposing some theoretical projective distributions, as elliptical distributions or a new class of distribution having given bivariate margins. In the case where the data do not necessarily correspond to a projective distribution, we also explain how to build proper distributions while checking that the distance to the prescribed projections is small enough.

Keywords: Copulas; Multidimensional marginals; Elliptical Distributions (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ecm
Date: 2019-08-07
Note: View the original document on HAL open archive server:
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Published in Advances in Applied Probability, Applied Probability Trust, 2019, 51 (2), pp.487-513. ⟨⟩. ⟨10.1017/apr.2019.14⟩

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

Page updated 2019-10-10
Handle: RePEc:hal:journl:hal-01575169